Addiction: Substance Abuse Community
Someone Answer please
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Someone Answer please

I took a suboxen to early and it made me go into withdrawels. Its been 7 hours and i still feel terrible can someone please tell me how long i should wait before trying the suboxen again. I dont want to use and i want to stick with the suboxen but right now i fell terrible. I am afraid if i try the suboxen again it will make me feal worse
Tags: please, answer
Related Discussions
5 Comments Post a Comment
Blank
199177_tn?1332183097
I am glad to see you reposted this I am trying to find out bare with me .Hopefully someone will know .
Blank
199177_tn?1332183097
here is someinfo

How to Treat Precipitated Withdrawal

If the patient experiences precipitated withdrawal, administer additional 2mg. to 4 mg. doses of Buprenorphine hourly, until symptoms dissipate.



Blank
Avatar_n_tn
ok i found were the new post is and thanx for helping me
Blank
Avatar_n_tn
BE CAREFUL!  I had the same thing happen to me and that wasn't the answer! I took one 8mg pill, like the doc recommended (he sad one or two). I was actually pretty buzzed all day. Then I woke up very early the next morning, with a terrible headache, etc. I figured I must need more suboxone, so I took another 8mg. Then a while later I felt worse so I took another. I got so sick I was THIS close to going to the hospital. The only reason I didn't call an ambulance was that I knew no one at the hospital would know anything about the drug. After (finally) getting hold of my doctor (who lived 100 miles away), he calmly informed me that I overdosed! I finally got over it. I learned then that it is much  better to start slow on sub (4mg maximum) before you learn your own dosage. Believe me, docs don't know; everyone is different.
Blank
Avatar_f_tn
there's no reason for you too feel uncomfortable..

howver, in the beginning - like ALOT of other drugs, they have to
"play with" the proper dose to see what;s right for YOU.. so for him to adjust this drug - this dosage - is not weird to me.

go with what he says - you have zero to lose, and lots to again -  and after a bit, if you don't feel right - well, that's another story.  but give him a chance to get you to a proper dosage...

it has helped me tremendously....

good luck,
mj

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
4810126_tn?1415169246
Blank
EvolverU
Boston, MA
3197167_tn?1348972206
Blank
clean_in_ks
KS
4522800_tn?1405696702
Blank
VICourageous
ID
6942344_tn?1417222347
Blank
Amandag78
Perth, Australia
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ